# SDR USAA991055

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .75 INCH CRACK AT UPPER OUTBOARD CORNER OF CO-PILOTS NR 1 WINDOW SKIN.  INSTALLED DOUBLER PER EA65643 AND SRM 53-30-3 FIG 11.  (M)
